# SDR SWAA2014010923918

- Difficulty date: December 29, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 28,524 hours, 16,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL PRESS DECK WEB CRACKED AT BS 663, RBL 33.  REPAIRED WEB IAW SRM.
